# SDR 2007FA0000999

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: General aviation
- Aircraft: N1180
- Make and model: Cirrus SR20
- Aircraft serial: 1576
- Aircraft time: 494 hours
- Engine: Lyc IO360L2A
- Engine time: 494 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brushes
- Condition: Worn
- Location: Alternator
- Part time: 494 hours
- Component: Alternator, Cessna
- Component part number: 991059511
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, PILOT REPORTED LOW VOLTAGE INDICATION.  RESET ATTEMPTS WERE UNSUCESSFUL.  PILOT RETURNED TO STATION. ALTERNATOR BRUSHES FOUND TO BE WORN BEYOND USE.
